# SDR HAIHEEA9709

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B
- Aircraft serial: 2729
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Valve
- Part number: AV24B1265AR
- Condition: Leaking
- Location: Shaft
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VALVE LEAKING FROM SHAFT.
